# SDR ASOA06196

- Difficulty date: February 15, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD HYDRAULIC ACCESS BAY, AROUND THE BRAKE CABLE HOLE, AT APPROXIAMATELY THE 7 OCLOCK POSITION, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FORWARD HYDRAULIC ACCESS BAY, AROUND THE BRAKE CABLE, AT APPROXIMATELY THE 7 OCLOCK POSITION IAW REO.  (K)
